Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 4, Pages 805–809 (Mi dan45478)  

MATHEMATICS

Necessary conditions for optimality in an optimal control problem for a mixed system

A. A. Kuleshov

Lomonosov Moscow State University

Full text: PDF file (584 kB)

Bibliographic databases:
UDC: 519.3
Presented: А. Н. Тихонов
Received: 22.01.1982

Citation: A. A. Kuleshov, “Necessary conditions for optimality in an optimal control problem for a mixed system”, Dokl. Akad. Nauk SSSR, 265:4 (1982), 805–809

Citation in format AMSBIB
\Bibitem{Kul82}
\by A.~A.~Kuleshov
\paper Necessary conditions for optimality in an optimal control problem for a mixed system
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 4
\pages 805--809
\mathnet{http://mi.mathnet.ru/dan45478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0670836}
\zmath{https://zbmath.org/?q=an:0505.49010}


Linking options:
  • http://mi.mathnet.ru/eng/dan45478
  • http://mi.mathnet.ru/eng/dan/v265/i4/p805

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021